Plane modules and distributive rings
Abstract
Let A be a semiprime ring entire over its center. We prove that the following conditions are equivalent:(a) A is a ring distributive from the right (left);
(b) w.gl. dim(A)≤1; moreover, if M is an arbitrary prime ideal of the ring A, then A/M is a right Ore set.
Downloads
Published
25.05.1993
Issue
Section
Short communications
How to Cite
Tuganbaev, A. A. “Plane Modules and Distributive Rings”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 5, May 1993, pp. 721–724, https://umj.imath.kiev.ua/index.php/umj/article/view/5860.